# SDR SIMA20171121001

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 33,465 hours, 29,166 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145391
- Condition: Failed
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL MESSAGE IN FLIGHT.  REMOVED AND REPLACED SCU IAW AMM 27-63-02, CLEANED AND CHECKED THE LT AND RT OTBD SPOILER PROXIMITY SENSORS IAW AMM 27-63-03,  OPS CHECKED GOOD IAW AMM 27-63-01.
